Alert archive / South Carolina / Flood Watches in 2012

Flood Watch 1, NWS Wilmington, NC

May 29, 20128 counties in South Carolina; 6 counties in North Carolina

NWS Wilmington, NC issued this flood watch at May 29, 2012, 3:13 AM EDT for 8 counties in South Carolina; 6 counties in North Carolina. It took effect at May 29, 2012, 11:00 PM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 29, 2012, 3:13 AM EDT (07:13 UTC)
In effect from
May 29, 2012, 11:00 PM EDT
Expired
May 30, 2012, 3:07 PM EDT
In force
16 hr
Issued by
NWS Wilmington, NC
Flood severity
None

Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 7.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WGUS62 KILM 290713
FFAILM

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
313 AM EDT TUE MAY 29 2012



NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-291700-
/O.NEW.KILM.FA.A.0001.120530T0300Z-120530T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON...
CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA...
SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...
SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH...
GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET
313 AM EDT TUE MAY 29 2012

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF SOUTHEAST NORTH CAROLINA AND 
  NORTHEAST SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN 
  SOUTHEAST NORTH CAROLINA...BLADEN...COASTAL BRUNSWICK... 
  COASTAL NEW HANOVER...COASTAL PENDER...COLUMBUS...INLAND 
  BRUNSWICK...INLAND NEW HANOVER...INLAND PENDER AND ROBESON. IN 
  NORTHEAST SOUTH CAROLINA...COASTAL GEORGETOWN...DARLINGTON... 
  DILLON...FLORENCE...INLAND GEORGETOWN...MARION...MARLBORO... 
  WILLIAMSBURG...COASTAL HORRY AND INLAND HORRY. 

* FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON.

* TROPICAL DEPRESSION BERYL ALONG WITH ABUNDANT ATLANTIC MOISTURE
  WILL MOVE INTO THE AREA LATE TODAY AND ACROSS THE AREA EARLY
  WEDNESDAY. THIS WILL LEAD TO TOTAL RAINFALL AMOUNTS OF ONE TO
  FIVE INCHES. THE HIGHER RAINFALL AMOUNTS WILL OCCUR ON THE
  COAST. 

* ALTHOUGH YEARLY RAINFALL TOTALS CONTINUE TO AVERAGE BELOW NORMAL
  ALONG THE COAST THE HIGHER RAINFALL TOTALS IN A RELATIVELY SHORT SPAN OF
  TIME COULD PRODUCE LOCALIZED FLOODING. FURTHER INLAND WHERE
  YEARLY RAINFALL TOTALS ARE ABOVE NORMAL...BRIEF FLOODING COULD OCCUR
  AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$


15
7 follow-up statements
354 
WGUS62 KILM 291649
FFAILM

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
1249 PM EDT TUE MAY 29 2012

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-300300-
/O.EXT.KILM.FA.A.0001.120530T0300Z-120530T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON...
CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA...
SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...
SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH...
GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET
1249 PM EDT TUE MAY 29 2012

...FLOOD WATCH NOW IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH
WEDNESDAY AFTERNOON...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH 
  CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH 
  CAROLINA...BLADEN...COASTAL BRUNSWICK...COASTAL NEW HANOVER... 
  COASTAL PENDER...COLUMBUS...INLAND BRUNSWICK...INLAND NEW 
  HANOVER...INLAND PENDER AND ROBESON. IN NORTHEAST SOUTH 
  CAROLINA...COASTAL GEORGETOWN...DARLINGTON...DILLON... 
  FLORENCE...INLAND GEORGETOWN...MARION...MARLBORO... 
  WILLIAMSBURG...COASTAL HORRY AND INLAND HORRY. 

* FROM 11 PM EDT THIS EVENING THROUGH WEDNESDAY AFTERNOON.

* TROPICAL DEPRESSION BERYL ALONG WITH ABUNDANT ATLANTIC MOISTURE
  WILL MOVE INTO THE AREA LATE TODAY AND ACROSS THE AREA EARLY
  WEDNESDAY. THIS WILL LEAD TO TOTAL RAINFALL AMOUNTS OF TWO TO
  FOUR INCHES WITH ISOLATED HIGHER AMOUNTS.

* ALTHOUGH YEARLY RAINFALL TOTALS CONTINUE TO AVERAGE BELOW NORMAL
  HEAVY RAINFALL OCCURRING IN A RELATIVELY SHORT SPAN OF TIME
  COULD PRODUCE LOCALIZED FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$

29
386 
WGUS62 KILM 300158
FFAILM

FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
958 PM EDT TUE MAY 29 2012

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-301000-
/O.CON.KILM.FA.A.0001.120530T0300Z-120530T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON...
CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA...
SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...
SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH...
GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET
958 PM EDT TUE MAY 29 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH 
  CAROLINA...INCLUDING THE FOLLOWING COUNTIES...

  IN SOUTHEAST NORTH CAROLINA...

  BLADEN...BRUNSWICK...NEW HANOVER...COLUMBUS...PENDER AND
  ROBESON.

  AND IN NORTHEAST SOUTH CAROLINA...

  GEORGETOWN...DARLINGTON...DILLON...
  FLORENCE...MARION...MARLBORO... WILLIAMSBURG AND HORRY.

* THROUGH WEDNESDAY AFTERNOON.

* TROPICAL DEPRESSION BERYL ALONG WITH ABUNDANT ATLANTIC MOISTURE
  WILL MOVE INTO THE AREA TONIGHT AND ACROSS THE AREA EARLY
  WEDNESDAY. THIS WILL LEAD TO TOTAL RAINFALL AMOUNTS OF TWO TO
  FOUR INCHES WITH ISOLATED HIGHER AMOUNTS..

* ALTHOUGH YEARLY RAINFALL TOTALS CONTINUE TO AVERAGE BELOW
  NORMAL...HEAVY RAINFALL OCCURRING IN A RELATIVELY SHORT SPAN OF
  TIME COULD PRODUCE LOCALIZED FLOODING..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$

9
326 
WGUS62 KILM 300937
FFAILM

FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
537 AM EDT WED MAY 30 2012

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-302100-
/O.CON.KILM.FA.A.0001.000000T0000Z-120530T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON...
CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA...
SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...
SOUTHPORT...BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE...
MARION...KINGSTREE...CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH...
GARDEN CITY...ANDREWS...GEORGETOWN...MURRELLS INLET
537 AM EDT WED MAY 30 2012

...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH 
  CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH 
  CAROLINA...BLADEN...COASTAL BRUNSWICK...COASTAL NEW HANOVER... 
  COASTAL PENDER...COLUMBUS...INLAND BRUNSWICK...INLAND NEW 
  HANOVER...INLAND PENDER AND ROBESON. IN NORTHEAST SOUTH 
  CAROLINA...COASTAL GEORGETOWN...DARLINGTON...DILLON... 
  FLORENCE...INLAND GEORGETOWN...MARION...MARLBORO... 
  WILLIAMSBURG...COASTAL HORRY AND INLAND HORRY. 

* UNTIL 5 PM EDT THIS AFTERNOON.

* TROPICAL DEPRESSION BERYL...ALONG WITH ABUNDANT ATLANTIC
  MOISTURE...WILL MOVE ACROSS THE AREA EARLY TODAY. THIS WILL
  LEAD TO TOTAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES WITH
  ISOLATED HIGHER AMOUNTS...

* ALTHOUGH YEARLY RAINFALL TOTALS CONTINUE TO AVERAGE BELOW
  NORMAL...HEAVY RAINFALL OCCURRING IN A RELATIVELY SHORT SPAN OF
  TIME COULD PRODUCE LOCALIZED FLOODING... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$

REK
481 
WGUS62 KILM 301134
FFAILM

FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
734 AM EDT WED MAY 30 2012

SCZ023-032-039-055-056-301245-
/O.CAN.KILM.FA.A.0001.000000T0000Z-120530T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DARLINGTON-FLORENCE-WILLIAMSBURG-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
INCLUDING THE CITIES OF...DARLINGTON...FLORENCE...KINGSTREE...
ANDREWS...GEORGETOWN...MURRELLS INLET
734 AM EDT WED MAY 30 2012

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTHEAST SOUTH CAROLINA HAS
BEEN CANCELLED. STORM TOTALS FROM 1 TO 3 INCHES HAVE BEEN RECORDED
ACROSS THE REGION...HOWEVER SUBSTANTIAL RAINFALL IS DECREASING
OVER THESE COUNTIES.

$$

NCZ087-096-099-105>110-SCZ017-024-033-053-054-302100-
/O.CON.KILM.FA.A.0001.000000T0000Z-120530T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DILLON-MARION-INLAND HORRY-
COASTAL HORRY-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON...
CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA...
SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...
SOUTHPORT...BENNETTSVILLE...DILLON...MARION...CONWAY...
MYRTLE BEACH...NORTH MYRTLE BEACH...GARDEN CITY
734 AM EDT WED MAY 30 2012

...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH 
  CAROLINA...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NORTH 
  CAROLINA...BLADEN...COASTAL BRUNSWICK...COASTAL NEW HANOVER... 
  COASTAL PENDER...COLUMBUS...INLAND BRUNSWICK...INLAND NEW 
  HANOVER...INLAND PENDER AND ROBESON. IN NORTHEAST SOUTH 
  CAROLINA...DILLON...MARION...MARLBORO...COASTAL HORRY AND 
  INLAND HORRY. 

* UNTIL 5 PM EDT THIS AFTERNOON.

* TROPICAL DEPRESSION BERYL...ALONG WITH ABUNDANT ATLANTIC 
  MOISTURE...WILL MOVE ACROSS THE AREA EARLY TODAY. THIS WILL 
  LEAD TO TOTAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES WITH 
  ISOLATED HIGHER AMOUNTS.... 

* ALTHOUGH YEARLY RAINFALL TOTALS CONTINUE TO AVERAGE BELOW 
  NORMAL...HEAVY RAINFALL OCCURRING IN A RELATIVELY SHORT SPAN 
  OF TIME COULD PRODUCE LOCALIZED FLOODING.... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
107 
WGUS62 KILM 301403
FFAILM

FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
1003 AM EDT WED MAY 30 2012

SCZ017-024-033-053-054-301515-
/O.CAN.KILM.FA.A.0001.000000T0000Z-120530T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARLBORO-DILLON-MARION-INLAND HORRY-COASTAL HORRY-
INCLUDING THE CITIES OF...BENNETTSVILLE...DILLON...MARION...
CONWAY...MYRTLE BEACH...NORTH MYRTLE BEACH...GARDEN CITY
1003 AM EDT WED MAY 30 2012

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTHEAST SOUTH CAROLINA HAS
BEEN CANCELLED. THE RAINFALL WAS TAPERING OFF ON THE BACK END OF
BERYL AS IT MOVES OFF THE NORTH-NORTHEAST.

$$

NCZ087-096-099-105>110-302100-
/O.CON.KILM.FA.A.0001.000000T0000Z-120530T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...SURF CITY...TOPSAIL BEACH...WILMINGTON...
CAROLINA BEACH...WRIGHTSVILLE BEACH...LELAND...BOLIVIA...
SHALLOTTE...OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...
SOUTHPORT
1003 AM EDT WED MAY 30 2012

...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST NORTH CAROLINA...INCLUDING THE 
  FOLLOWING AREAS...BLADEN...COASTAL BRUNSWICK...COASTAL NEW 
  HANOVER...COASTAL PENDER...COLUMBUS...INLAND BRUNSWICK... 
  INLAND NEW HANOVER...INLAND PENDER AND ROBESON. 

* UNTIL 5 PM EDT THIS AFTERNOON.

* TROPICAL DEPRESSION BERYL...ALONG WITH ABUNDANT ATLANTIC
  MOISTURE...WILL CONTINUE TO MOVE NORTH-NORTHEAST ACROSS THE
  AREA THROUGH THIS AFTERNOON. THIS WILL LEAD TO TOTAL RAINFALL
  AMOUNTS OF TWO TO FOUR INCHES WITH ISOLATED HIGHER AMOUNTS.

* ALTHOUGH YEARLY RAINFALL TOTALS CONTINUE TO AVERAGE BELOW 
  NORMAL...HEAVY RAINFALL OCCURRING IN A RELATIVELY SHORT SPAN 
  OF TIME COULD PRODUCE LOCALIZED FLOODING..... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
167 
WGUS62 KILM 301654
FFAILM

FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
1254 PM EDT WED MAY 30 2012

NCZ087-099-110-301800-
/O.CAN.KILM.FA.A.0001.000000T0000Z-120530T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROBESON-COLUMBUS-COASTAL BRUNSWICK-
INCLUDING THE CITIES OF...LUMBERTON...WHITEVILLE...
OCEAN ISLE BEACH...HOLDEN BEACH...OAK ISLAND...SOUTHPORT
1254 PM EDT WED MAY 30 2012

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF SOUTHEAST NORTH CAROLINA HAS
BEEN CANCELLED. THE RAINFALL CONTINUES TO TAPER OFF ON THE BACK
END OF BERYL AS IT MOVES OFF THE NORTH-NORTHEAST.

$$

NCZ096-105>109-302100-
/O.CON.KILM.FA.A.0001.000000T0000Z-120530T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLADEN-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-
INCLUDING THE CITIES OF...ELIZABETHTOWN...BURGAW...SURF CITY...
TOPSAIL BEACH...WILMINGTON...CAROLINA BEACH...
WRIGHTSVILLE BEACH...LELAND...BOLIVIA...SHALLOTTE
1254 PM EDT WED MAY 30 2012

...FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHEAST NORTH CAROLINA...INCLUDING THE 
  FOLLOWING AREAS...BLADEN...COASTAL NEW HANOVER...COASTAL 
  PENDER...INLAND BRUNSWICK...INLAND NEW HANOVER AND INLAND 
  PENDER. 

* UNTIL 5 PM EDT THIS AFTERNOON.

* TROPICAL DEPRESSION BERYL...ALONG WITH ABUNDANT ATLANTIC 
  MOISTURE...WILL CONTINUE TO MOVE NORTH-NORTHEAST ACROSS THE 
  AREA THROUGH THIS AFTERNOON. THIS WILL LEAD TO TOTAL RAINFALL 
  AMOUNTS OF TWO TO FOUR INCHES WITH ISOLATED HIGHER AMOUNTS.. 

* ALTHOUGH YEARLY RAINFALL TOTALS CONTINUE TO AVERAGE BELOW 
  NORMAL...HEAVY RAINFALL OCCURRING IN A RELATIVELY SHORT SPAN 
  OF TIME COULD PRODUCE LOCALIZED FLOODING...  ...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP.

&&

$$
227 
WGUS62 KILM 301907
FFAILM

FLOOD WATCH
NATIONAL WEATHER SERVICE WILMINGTON NC
307 PM EDT WED MAY 30 2012

NCZ096-105>109-302015-
/O.CAN.KILM.FA.A.0001.000000T0000Z-120530T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLADEN-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-
INCLUDING THE CITIES OF...ELIZABETHTOWN...BURGAW...SURF CITY...
TOPSAIL BEACH...WILMINGTON...CAROLINA BEACH...
WRIGHTSVILLE BEACH...LELAND...BOLIVIA...SHALLOTTE
307 PM EDT WED MAY 30 2012

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF SOUTHEAST NORTH CAROLINA HAS
BEEN CANCELLED. THE BACK EDGE OF RAINFALL FROM BERYL HAS MOVED
NORTHEAST OUT OF THE AREA.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this flood watch went out at May 29, 3:06 AM EDT, 7 minutes earlier.

Area forecast discussion, May 29, 3:06 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
306 AM EDT TUE MAY 29 2012

.SYNOPSIS...
TROPICAL DEPRESSION BERYL WILL BRING SUBSTANTIAL RAINFALL AND GUSTY
WINDS TO THE AREA WEDNESDAY AS IT MOVES NORTHEAST ALONG THE
CAROLINA COAST. AN UPPER LEVEL TROUGH AND ITS ASSOCIATED COLD
FRONT WILL IMPACT THE EASTERN CAROLINAS LATE FRIDAY INTO NEXT
WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM TUESDAY...NEAR TERM FORECAST ENTIRELY DEPENDENT UPON TROPICAL
DEPRESSION BERYL. BERYL...NOW LOCATED OVER SOUTHERN GEORGIA...IS
FORECAST BY THE NATIONAL HURRICANE CENTER TO MOVE NORTHEAST
TODAY...MOVING UP THE COAST OF NORTH CAROLINA TONIGHT AND JUST OFF
THE COAST OF SOUTHEASTERN NORTH CAROLINA EARLY ON WEDNESDAY
MORNING. BERYL IS EXPECTED TO REMAIN A TROPICAL DEPRESSION DURING
THE NEAR TERM...SO WIND WILL NOT BE THE MAJOR CONCERN. AT THIS
POINT...MAXIMUM WINDS OF AROUND 20 KTS WITH GUSTS OF AROUND 30 KTS
ARE EXPECTED TO MAINLY AFFECT THE COAST EARLY ON WEDNESDAY
MORNING.

THE MAJOR CONCERN FOR THE NEAR TERM WILL BE FLOODING DUE TO HEAVY
RAIN AND TRAINING IN SLOW MOVING RAIN BANDS. HEAVIEST RAIN IS
EXPECTED OVERNIGHT IN ADVANCE OF THE DEPRESSION. HAVE RAISED A FLOOD
ADVISORY FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON AS A RESULT.
HAVE INCLUDED THE ENTIRE CWA TO GIVE US A MARGIN OF ERROR DUE TO
TRACK UNCERTAINTY. LATER SHIFTS MAY TRIM THIS BACK CLOSER TO THE
COAST...WHERE IT LOOKS LIKE QPF WILL BE MAXIMIZED. IT IS CURIOUS
THAT NAM AND GFS MOS GUIDANCE HAVE NOT GONE WITH 100 POPS FOR THIS
PERIOD. GIVEN THAT A TROPICAL DEPRESSION WITH ASSOCIATED P/W VALUES
IN EXCESS OF 2 INCHES WILL BE MOVING ESSENTIALLY OVERHEAD...DO NOT
SEE HOW ANYONE COULD GO WITH ANYTHING BUT 100 POPS.

NOT MUCH ACTIVITY AT PRESENT. LATEST RADAR LOOPS SHOW LIGHT SHOWERS
OVER THE WATERS APPROACHING SHORE BUT DISSIPATING BEFORE MAKING
LANDFALL. THIS WILL CONTINUE THROUGH THE MORNING HOURS. LIGHT YET
STEADY ONSHORE WINDS WILL KEEP TEMPERATURES MILD...IN THE LOWER TO
MID 70S...THROUGH DAYBREAK.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 AM TUESDAY...THE EFFECTS FROM TROPICAL DEPRESSION BERYL WILL BE IN
FULL FORCE AT THE BEGINNING OF THE PERIOD. BASED ON GFS 850-925 LOW
LEVEL CONVERGENCE...COUPLED WITH POTENT 850MB MOISTURE TRANSPORT
VECTORS STRAIGHT OFF THE ATLANTIC...HAVE RAISED POPS TO CATEGORICAL
FOR ALL AREAS THROUGH 1800 UTC. STILL A BIT UNSURE AS TO WHY THE
GFS/MAV NUMBERS AND THE MET NUMBERS FOR THAT MATTER AREN/T HOVERING
AROUND 100 FOR THE SIX HOUR PERIOD WITH SUCH STRONG FORCING AND
MOISTURE IN PLACE. CONTINUED THE FLOOD WATCH FOR ALL AREAS UNTIL
2100 UTC.

SEVERE PARAMETERS ARE MIXED FOR TROPICAL CYCLONE TORNADOES. THE
PROXIMITY IS GOOD AS THE COASTAL AREAS OF NORTH CAROLINA WILL LIE
BETWEEN 0 AND 120 DEGREES. STORM MOTIONS OF JUST OVER 30 MPH ARE
CONDUCIVE AS WELL. THE LOW LEVEL INSTABILITY IS LACKING UNDER 500
J/KG OF SURFACE BASED CAPE AS IS THE 0-3KM SHEAR SHOWING MOSTLY
UNIDIRECTIONAL VALUES. THE NEW DAY TWO CONVECTIVE OUTLOOK FROM SPC
DOESN/T HAVE ANY MENTION IN OUR AREA. MAINTAINED THE SLIGHT CHANCE
POPS FOR THURSDAY AS AN OLD FRONT DRIFTING INTO THE AREA PROVIDES
JUST ENOUGH FOCUS TO WARRANT.

ONLY SUBTLE CHANGES TO TEMPERATURE FORECAST.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 3 AM TUESDAY...EXTENDED FORECAST CONTINUES TO FEATURE A PROGRESSIVE
PATTERN WITH A SIGNIFICANT EAST COAST TROUGH INITIALLY...ALTHOUGH
THE AMPLITUDE HAS DECREASED A BIT FOLLOWED BY A REINFORCING
SHORTWAVE LATER IN THE PERIOD. MAINTAINED THE CHANCE POPS FOR FRIDAY
WITH DRY CONDITIONS FOR THE REMAINDER OF THE PERIOD. THE LATEST MEX
NUMBERS HAVE WARMED SIGNIFICANTLY FROM PREVIOUS CYCLES...AN
INDICATION OF THE GFS OPERATIONAL SHOWING LESS AMPLITUDE. STILL
ADVERTISING TEMPERATURES BELOW CLIMATOLOGY EARLY...ALBEIT NOT MUCH
TRENDING QUICKLY TOWARD NORMALS BY THE END OF THE PERIOD.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
AS OF 06Z...THIS TAF VALID PERIOD EXPECT TD BERYL TO MOVE TOWARDS
THE TERMINALS. EXPECT AN INCREASE IN OVERALL CLOUDINESS...AN
INCREASE IN THE COVERAGE AND INTENSITY OF SHOWERS AHEAD OF THE
SYSTEM ESPECIALLY TOMORROW AFTERNOON...AND STEADY RAIN DEVELOPING BY
EVENING AT ALL TERMINALS EXCEPT ILM.

A DEEP SOUTHEASTERLY WIND FLOW WILL MAINTAIN A VERY MOIST AIRMASS
ACROSS THE TERMINALS THIS TAF VALID PERIOD. MAINLY BROKEN MVFR LEVEL
LOW CLOUDS CAN BE EXPECTED WITH ONLY SHORT PERIODS OF VFR. A BRIEF
SHOWER WILL BE POSSIBLE AT THE COASTAL TERMINALS THROUGH SUNRISE.
IFR CEILINGS WILL BE POSSIBLE AT ALL TERMINALS THROUGH
SUNRISE...WITH THE HIGHEST CONFIDENCE AND LOWEST CEILINGS AT THE
FLO/LBT TERMINALS AFTER 08Z. THERE IS LOWER CONFIDENCE OF IFR
ASSOCIATED WITH THE SHOWER ACTIVITY AT THE COASTAL TERMINALS.

ANY IFR CEILINGS SHOULD RISE TO MVFR A COUPLE OF HOURS AFTER
SUNRISE. SCATTERED SHOWERS EXPECTED TERMINAL-WIDE TUESDAY...WITH THE
BEST CHANCE OF SHOWERS MID TO LATE MORNING AT ALL TERMINALS...AND AT
THE SOUTHERN-MOST TERMINALS IN THE LATE AFTERNOON. SOUTHEASTERLY TO
SOUTH SURFACE WINDS EXPECTED...STRONGEST AT THE COASTAL TERMINALS.
WINDS WILL BEGIN TO BACK TO THE EAST SOUTHEAST AS TD BERYL
APPROACHES TOMORROW EVENING.

EXTENDED OUTLOOK...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
THROUGH THE EXTENDED PERIOD...EXCEPT WEDNESDAY WHEN NUMEROUS SHOWERS
AND SCATTERED THUNDERSTORMS ALONG WITH TEMPO IFR CONDITIONS ARE
LIKELY...ESPECIALLY AT THE COASTAL TERMINALS. CHANCE OF IFR MORNING
FOG THURSDAY MORNING.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 AM TUESDAY...NEAR TERM FORECAST ENTIRELY DEPENDENT UPON
TROPICAL DEPRESSION BERYL. BERYL...NOW LOCATED OVER SOUTHERN
GEORGIA...IS FORECAST BY THE NATIONAL HURRICANE CENTER TO MOVE
NORTHEAST TODAY...MOVING UP THE COAST OF NORTH CAROLINA TONIGHT AND
JUST OFF THE COAST OF SOUTHEASTERN NORTH CAROLINA EARLY ON WEDNESDAY
MORNING. BERYL IS EXPECTED TO REMAIN A TROPICAL DEPRESSION DURING
THE NEAR TERM...SO AT THIS POINT IT LOOKS LIKE A SMALL CRAFT
ADVISORY FOR SEAS REACHING AROUND 6 FT WILL COVER THE THREAT FOR THE
OVERNIGHT PERIOD. HIGHEST WINDS ASSOCIATED WITH BERYL WILL OCCUR
DURING THE DAY ON WEDNESDAY. AT PRESENT WE HAVE SOUTHERLY WINDS OF
10 TO 15 KTS OVER THE WATERS...WITH SEAS OF AROUND 4 FT.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 AM TUESDAY...CONTINUED THE SMALL CRAFT ADVISORY FOR ALL
WATERS UNTIL 1800 UTC. A QUICK HITTING BELT OF HIGHER WINDS AND SEAS
WILL MOVE ACROSS ALL WATERS WEDNESDAY MORNING. COULD SEE A FEW GUSTS
INTO GALE CRITERIA ESPECIALLY WITH THE EXPECTED HEAVIER BANDS OF
SHOWERS HOWEVER NOT FREQUENT ENOUGH TO WARRANT A GALE WARNING.
OFFSHORE FLOW QUICKLY DEVELOPS LATE WEDNESDAY WITH BENIGN WIND
FIELDS AND SEAS THURSDAY.

LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 3 AM TUESDAY...MAIN EVENT FOR THE MARINE COMMUNITY FOR THE
EXTENDED WILL BE WIND SHIFT ASSOCIATED WITH THE COLD FRONT MOVING
ACROSS LATE FRIDAY INTO EARLY SATURDAY. EXACT TIMING STILL DIFFICULT
TO DETERMINE WITH ANY DEGREE OF CONFIDENCE BUT FOR NOW WILL SEE
SOUTHWEST WINDS SHIFT TO WEST BETWEEN 0600 AND 1200 UTC SATURDAY.

SEAS WILL INCREASE FROM 2-3 FEET EARLY TO AROUND FIVE FEET EARLY
SATURDAY WITH THE INCREASE IN MAGNITUDE OF THE SOUTHWEST FLOW
PRECEDING THE FRONT. OFFSHORE FLOW WILL DIMINISH SEAS SATURDAY.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON FOR
     SCZ017-023-024-032-033-039-053>056.

NC...FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON FOR
     NCZ087-096-099-105>110.

MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 2 PM EDT
     WEDNESDAY FOR AMZ250-252-254-256.

&&

SYNOPSIS...SHK
NEAR TERM...REK
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...MRR
Hazardous weather outlook, May 29, 1:59 AM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
159 AM EDT TUE MAY 29 2012

NCZ106-108-110-300600-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-
159 AM EDT TUE MAY 29 2012

...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 6 AM EDT THIS
MORNING THROUGH THIS EVENING...
...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ054-056-300600-
COASTAL HORRY-COASTAL GEORGETOWN-
159 AM EDT TUE MAY 29 2012

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-300600-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
159 AM EDT TUE MAY 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-300600-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
159 AM EDT TUE MAY 29 2012

...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:01 AM EDTSmall Craft AdvisoryILM44 hr
May 29, 4:19 PM EDTSpecial Weather StatementILMDarlington41 min
May 29, 4:54 PM EDTRip Current StatementILMGeorgetown, Horry27 hr

Nearby

Flood Watches in South Carolina, 2012Flood Watches in North Carolina, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.